# SDR 2022F00451

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: General aviation
- Aircraft: N886CL
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NOSE LDG DID NOT RETRACT IN FLIGHT. CORRRECTIVE ACTION: NOSE LANDING GEAR WEL DOOR LINKAGE ADJUSTMENT IAW AMM 32-33-62-705-001
